Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Freudenthal-Springer-Tits constructions of exceptional Jordan algebras


Author: Kevin McCrimmon
Journal: Trans. Amer. Math. Soc. 139 (1969), 495-510
MSC: Primary 17.40
DOI: https://doi.org/10.1090/S0002-9947-1969-0238916-9
MathSciNet review: 0238916
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.40

Retrieve articles in all journals with MSC: 17.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0238916-9
Article copyright: © Copyright 1969 American Mathematical Society